# SDR ASAA0842525

- Difficulty date: January 16, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Aircraft time: 49,343 hours, 27,770 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 65C2817829
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG INNER GEAR DOOR AFT EDGE CRACKED PREPARED DAMAGED AREA APPLIED SEVERAL LAYERS OF BMS 3 FIBERGLASS CLOTH AND BONDED IN ACCORDANCE WITH B737 400 SRM 52 80 02 REPAIR 2 AND 52 40 02 PG 203.
